Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


need help
Mar 26, 2009

i sent a quest to dr m and dr h and they haven't had time to answer it yet. I hope you don't mind if I ask you,too. a few yrs ago i had a tattoo in a home. later found out this was a high risk situation. i think she tattooed anybody & did not follow proper procedures for cleaning equip. within 2 wks i had enlarged lymph nodes in groin below tattoo. slightly elevated temp, fatigue, headache, general feeling of malaise. at 8 weeks had severe tonsillitis. at 10 wks had lymph nodes removed & checked for lymphoma. asked md to check for hiv, too since i had read that enlarged lymph nodes can be indication of hiv infection. hiv negative & neg for lymphoma. about 6 mos afterwards, had flu-like illness, thought slight yellowing of skin. over the years, had headaches, fatigue, sensitive, sometimes bloodshot eyes, trouble sleeping, etc. had hiv/hcv test last week. both tests negative. hcv rna results stated "results do NOT rule out possibility of HCV infection." what should i do next? i still feel strongly that hcv & hiv are possibilities. Is hiv negative test all I need for that? had high iron levels last year - 180. could this be indicative of hcv? help!

Response from Dr. Frascino

This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.


Previous
drinking from same bottle
Next
Your meds

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement